# SDR SWAA2021071493223

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 34,168 hours, 20,719 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT. RAFT SLIDE FELL OUT OF COMPARTMENT ON OPENING DOOR (L1) ; / [01] REINSTALLED FWD ENTRY SLIDE L1 DOOR REF 725-61-06  61780
